Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bstanley

Member
  • Posts

    3
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hello... I guess I'm in the same position -- I'm on day 17 right now. And, from your picture, I'm probably around your same age/weight, etc. (19/M/160) So, I guess we're in the same boat; we should encourage each other. :) So, good luck and keep it up.. Ben
  2. Hello, I'm just starting my second week of Accutane. So far, there have been minimal side effects, so that's good, but I've had an initial breakout and my face is very dry. Some of the skin is peeling and my face is pretty itchy. (My skin is usually pretty oily.) I guess I need some advice on a moisturizer. I have tried Aveeno Ultra Calming and Dan's moisturizer, but I don't think they are optimal. I have Aquaphor, and I was wondering if I could use it as a moisturizer on my whole face.
  3. Hello all, This is my first post, though I have been browsing the forums for quite a few months. I went to my dermatologist today and he prescribed Accutane for me. (40 mg/day). However, I'm now having second thoughts while researching some of the side effects like joint problems, mental sluggishness, etc. The main problem is that my acne is not that bad right now. It used to be quite severe, but, in the last 6 months or so, it has been clearing up. It's quite possible that I'm outgro
×